# SDR A6WA201442045

- Difficulty date: October 11, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 26,587 hours, 25,643 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLOOR SEAT TRACK RAIL AT LBL 9 IS CORRODE AT FWD FS 364.00 TO 370.
